The Annals of Statistics

Unbiased Estimation for Some Non-Parametric Families of Distributions

N. I. Fisher

Full-text: Open access

Abstract

This paper is concerned with the theory of unbiased estimation for nonparametric families of distributions subject to "generalised moment" restrictions. Necessary and sufficient conditions under which symmetric statistics are unique minimum variance unbiased estimators of their expectations are obtained, and some new boundedly complete families of distributions are exhibited.

Article information

Source
Ann. Statist., Volume 10, Number 2 (1982), 603-615.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345801

Digital Object Identifier
doi:10.1214/aos/1176345801

Mathematical Reviews number (MathSciNet)
MR653535

Zentralblatt MATH identifier
0488.62023

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
Bounded completeness minimum variance unbiased estimation sufficiency

Citation

Fisher, N. I. Unbiased Estimation for Some Non-Parametric Families of Distributions. Ann. Statist. 10 (1982), no. 2, 603--615. doi:10.1214/aos/1176345801. https://projecteuclid.org/euclid.aos/1176345801


Export citation